On the Permanental Polynomials of Some Graphs
By Weigen Yan, Fuji Zhang. 2004
50 citations recorded by the source corpus.
Subfields: Computational Theory and Mathematics, Geometry and Topology, Organic Chemistry
View Paper: https://www.semanticscholar.org/paper/66e0dfd6190b056e36ee85dd26eb7d6ae4816012
Citations in the corpus
- On the nullity and the matching number of unicyclic graphs (2009, unknown): “The following result, which will play a key role in the proofs of our main results, is well known and useful ([1,2,15–18]):”